# SDR 95ZZZZ222

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1805
- Make and model: Doug DC-8-62
- Aircraft serial: 45899
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 225-235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT SIDE FLOOR LEVEL FINGER DOUBLERS ATTACHED TO FRAME AT FS 225 TO 235 HAVE CORROSION.  REMOVED DAMAGED AREA, CLEANED AND TREATED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-01-0.
